Volume 185, Issue 2 – March 2017

Measure reducibility of countable Borel equivalence relations

Pages 347-402 by Clinton T. Conley, Benjamin D. Miller | From volume 185-2

Affine Grassmannians and the geometric Satake in mixed characteristic

Pages 403-492 by Xinwen Zhu | From volume 185-2

Maximal representations of uniform complexhyperbolic lattices

Pages 493-540 by Vincent Koziarz, Julien Maubon | From volume 185-2

On the stability threshold for the 3D Couette flow in Sobolev regularity

Pages 541-608 by Jacob Bedrossian, Pierre Germain, Nader Masmoudi | From volume 185-2

Derived categories and Deligne-Lusztig varieties II

Pages 609-670 by Cédric Bonnafé, Jean-François Dat, Raphaël Rouquier | From volume 185-2

Measurable circle squaring

Pages 671-710 by Łukasz Grabowski, András Máthé, Oleg Pikhurko | From volume 185-2